U.S. doctors online nowAsk doctors free
WA
A 31-year-old female asked:

Started suddenly. fever of 101, chills, muscle aches and headache. no other symptoms. what could this be?

1 doctor answer1 doctor weighed in
Dr. Susan Rhoads
Family Medicine 39 years experience
Infection: You are sick! Could be bacterial or viral. A cold, urinary tract infection, sinus infection, strep infection or any of a lot of things could cause this, Take tylenol, (acetaminophen) as on bottle and call your doc in the morning to get checked. If you have fever greater or equal to 101 1 hour after tylenol, (acetaminophen) no relief of headache, vomiting, shortness of breath or anything else scary, call doc or go to ER.
Last updated Aug 23, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.